# SDR HEEA955125

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 2430 · DC Generating System
- Part: Contactor
- Part number: A1077V
- Condition: Sticks
- Location: Dc Sys
- Part time: 2,059 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTACTS ON TERMINALS 12 AND 13 STICK IN THE CLOSED POSITION. HELD AT PHI FOR CSR SIGNATURE.
